Alert archive / Delaware / Areal Flood Warnings in 2013

Areal Flood Warning 93, NWS Philadelphia/Mount Holly

July 13, 2013Kent County, Delaware

NWS Philadelphia/Mount Holly issued this areal flood warning at Jul 13, 2013, 1:49 AM EDT for Kent County, Delaware. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2013, 1:49 AM EDT (05:49 UTC)
Expired
Jul 13, 2013, 7:45 PM EDT
In force
18 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Kent County, DE

The radar

The Dover AFB radar (KDOX), 38 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 5.8 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2013-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2013-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
148 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
585 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

595 
WGUS41 KPHI 130549
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
149 AM EDT SAT JUL 13 2013

DEC001-130945-
/O.NEW.KPHI.FA.W.0093.130713T0549Z-130713T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-
149 AM EDT SAT JUL 13 2013

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR SMALL STREAMS IN...
  CENTRAL KENT COUNTY IN CENTRAL DELAWARE...

* UNTIL 545 AM EDT

* AT 146 AM EDT THE ST JONES IN DOVER WAS JUST AN INCH OR SO ABOVE
  FLOOD STAGE AND MAY NOT RECEDE BELOW FLOOD STAGE UNTIL DAWN.

*  THIS AREAL FLOOD WARNING REPLACES THE PREVIOUS FLOOD ADVISORY FOR
   THE DOVER AREA WHERE MOST...IF NOT ALL URBAN STREET FLOODING HAS
   RECEDED. 

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.

&&

LAT...LON 3920 7559 3919 7541 3914 7541 3913 7547
      3914 7559

$$


DRAG
5 follow-up statements
893 
WGUS41 KPHI 130758
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 AM EDT SAT JUL 13 2013

DEC001-131745-
/O.EXT.KPHI.FA.W.0093.000000T0000Z-130713T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-
358 AM EDT SAT JUL 13 2013

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE

* FLOOD WARNING FOR SMALL STREAMS IN...
  CENTRAL KENT COUNTY IN CENTRAL DELAWARE...

* UNTIL 145 PM EDT SATURDAY

* AT 349 AM EDT THE ST. JONES RIVER IN DOVER HAD RISEN TO ABOUT HALF
  A FOOT ABOVE FLOOD STAGE AND WAS CONTINUING TO RISE STEADILY FROM
  RUNOFF OF YESTERDAYS 4 INCH RAINS.  IT IS NOW EXPECTED TO CREST
  ALMOST A FOOT ABOVE FLOOD STAGE SOMETIME BETWEEN 530 AM AND 830AM
  THEN RECEDE SLOWLY WITHIN ITS BANKS LATER TODAY.  


A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. FOLLOW THE ADVICE OF LOCAL OFFICIALS AND DO NOT GO AROUND 
ANY BARRICADES THAT MIGHT BE SET UP ALONG ROADS ADJACENT TO THIS 
RIVER. 

A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.

&&

LAT...LON 3920 7559 3919 7541 3914 7541 3913 7547
      3914 7559

$$


DRAG
533 
WGUS81 KPHI 131039
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
639 AM EDT SAT JUL 13 2013

DEC001-131745-
/O.CON.KPHI.FA.W.0093.000000T0000Z-130713T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-
639 AM EDT SAT JUL 13 2013

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM EDT SATURDAY FOR
SMALL STREAMS IN CENTRAL KENT COUNTY...

AT 636 AM EDT THE ST JONES RIVER IN DOVER WAS STILL RISING. IT WAS 
SHOWING SIGNS OF CRESTING...POSSIBLY AROUND 8 AM...AT ABOUT 8 TENTHS 
OF A FOOT ABOVE FLOOD STAGE. 

FOLLOW THE ADVICE OF LOCAL OFFICIALS AND DO NOT DRIVE PAST ANY 
BARRICADES ALONG THIS RIVER.  


A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.

&&

LAT...LON 3920 7559 3919 7541 3914 7541 3913 7547
      3914 7559

$$

DRAG
179 
WGUS81 KPHI 131252
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
852 AM EDT SAT JUL 13 2013

DEC001-131745-
/O.CON.KPHI.FA.W.0093.000000T0000Z-130713T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-
852 AM EDT SAT JUL 13 2013

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM EDT FOR SMALL
STREAMS IN CENTRAL KENT COUNTY...

AT 845 AM EDT...MINOR FLOODING CONTINUED ALONG THE SAINT JONES RIVER 
AND ALONG OTHER NEARBY SMALL STREAMS AND CREEKS. WATERS LEVELS BEGAN 
TO RECEDE BY MID MORNING AND MOST OF THE FLOODING SHOULD COME TO AN 
END BY EARLY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3920 7559 3919 7541 3914 7541 3913 7547
      3914 7559

$$

IOVINO
310 
WGUS41 KPHI 131440
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1040 AM EDT SAT JUL 13 2013

DEC001-132345-
/O.EXT.KPHI.FA.W.0093.000000T0000Z-130713T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-
1040 AM EDT SAT JUL 13 2013

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE

* FLOOD WARNING FOR...
  CENTRAL KENT COUNTY IN CENTRAL DELAWARE...

* UNTIL 745 PM EDT SATURDAY

* AT 1030 AM EDT...MINOR FLOODING CONTINUED ALONG THE SAINT JONES
  RIVER. THE RIVER LEVEL HAS CRESTED AND IT WILL CONTINUE TO FALL
  SLOWLY THROUGH THE AFTERNOON. THE SAINT JONES RIVER IS NOW
  EXPECTED TO RETURN WITHIN ITS BANKS EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

LAT...LON 3920 7559 3919 7541 3914 7541 3913 7547
      3914 7559

$$

IOVINO
657 
WGUS81 KPHI 132341
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
741 PM EDT SAT JUL 13 2013

DEC001-132350-
/O.EXP.KPHI.FA.W.0093.000000T0000Z-130713T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-
741 PM EDT SAT JUL 13 2013

...THE FLOOD WARNING WILL EXPIRE AT 745 PM EDT FOR CENTRAL KENT
COUNTY...

THE WATER LEVEL ON THE SAINT JONES RIVER CONTINUES TO DROP BELOW
FLOOD STAGE, THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. 

LAT...LON 3920 7559 3919 7541 3914 7541 3913 7547
      3914 7559

$$

GORSE

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jul 13, 12:31 AM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jul 13, 12:31 AM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1231 AM EDT SAT JUL 13 2013

.SYNOPSIS...
A FRONTAL BOUNDARY WILL REMAIN NEAR THE REGION THROUGH SATURDAY. THE
FRONT WILL THEN GRADUALLY BE PUSHED WESTWARD AS IT DISSIPATES OVER
THE WEEKEND. BERMUDA HIGH PRESSURE OVER THE WESTERN ATLANTIC WILL
BUILD INTO THE REGION FROM THE EAST AND PERSIST THROUGH NEXT WEEK.

&&

.NEAR TERM /THROUGH TODAY/...
HYDROLOGY...N DE. HAD TO ISSUE A MINOR FLW FOR THE RED CLAY CREEK -
WOODDALE AND CHRISTINA - COOCHS BRIDGE AS THE RISES WERE RELENTLESS.
THESE RISES SHOULD EASE SHORTLY...THE CHRISTINA HAVING TAKEN A
RECENT INCREASING RATE DESPITE NO SIGNIFICANT RECENT RAIN.

HUMID AIRMASS LEFT BEHIND AS PRIMARY LIFT HAS SHIFTED NWWD AND SO
THE OVERNIGHT IS RELATIVELY QUIET WITH N AND NWWD DEPARTING
RAIN/DRIZZLE ISOLATED MODERATE SHOWERS.

SATURDAY...CONSIDERABLE CLOUDINESS...WARMER AND HUMID WITH CHANCE
FOR AN AFTERNOON SHOWER OR TSTM. BLENDED 00Z/13 GFS/NAM MOS GUIDANCE
ANTICIPATED.

&&

.SHORT TERM /TONIGHT/...
SATURDAY NIGHT...MUGGY WITH STRATUS AND FOG EXPECTED. 00Z/13 50 50
BLENDED NAM/GFS MOS GUIDANCE EXPECTED.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION FROM THE EAST
AND WILL DOMINATE OUR WEATHER THROUGH MUCH OF THE EXTENDED. TOWARD
THE END OF THE PERIOD, THE HIGH STARTS TO BREAK DOWN AND SHIFTS TO
THE SOUTH AND EAST OF THE REGION.

IN THE MID LEVELS, A CUT OFF LOW WILL MOVE TO THE WEST/SOUTHWEST,
ALLOWING FOR MID LEVEL RIDGING TO BUILD OVER THE EASTERN TWO-THIRDS
OF THE CONTINENTAL UNITED STATES. TOWARDS THE END OF THE PERIOD, THE
RIDGING STARTS TO FLATTEN OUT AND WE WILL SEE A ZONAL PATTERN
DEVELOP.

WHILE THERE WILL BE SUBSIDENCE THAT DEVELOPS UNDER THE RIDGE, WE
WILL STILL HAVE CHANCES FOR SOME DIURNALLY DRIVEN CONVECTION,
ESPECIALLY ACROSS THE WESTERN PORTIONS OF OUR AREA WHERE WE HAVE
HIGHER ELEVATIONS. WITH PRECIPITABLE WATER VALUES REMAINING IN THE
1.5-2.0 INCH RANGE, HEAVY RAINFALL WILL CONTINUE TO BE A CONCERN.
THE MODELS INDICATE THAT SOME KIND OF TROUGH MAY DEVELOP ACROSS OUR
AREA AS THE HIGH MOVES TO OUR WEST AND THEN STARTS TO BREAK DOWN.
THIS TROUGH MAY ALSO HELP TO BE A FOCUS FOR CONVECTIVE DEVELOPMENT
DURING THE AFTERNOON AND EVENING HOURS.

TEMPERATURES WILL BE NEAR NORMAL AT THE START OF THE PERIOD WITH
HIGHS IN THE UPPER 80S TO LOWER 90S. AS WE CONTINUE TO MOVE THROUGH
THE WEEK, WE WILL SEE A SOUTHWESTERLY FLOW DEVELOP AND MOISTURE WILL
BEGIN TO INCREASE STEADILY. TEMPERATURES WILL INCREASE AND WE LOOK
TO BE HEADED INTO OUR NEXT HEAT WAVE OF THE SUMMER WITH DAILY
MAXIMUM TEMPERATURES INTO THE LOW TO MID 90S. NOT MUCH RELIEF WILL
BE FELT AT NIGHT EITHER AS LOWS WILL STRUGGLE TO DROP BELOW 70,
ESPECIALLY IN THE MORE URBANIZED AREAS.

THE BIG KICKER WILL BE THE FACT THAT MOISTURE WILL BE ON THE RISE.
WITH DEWPOINTS STEADILY RISING INTO THE 70S, POSSIBLY REACHING THE
MID 70S BY MIDWEEK, THE AIRMASS WILL BECOME QUITE HUMID AND IT WILL
FEEL VERY MUGGY WHEN OUTSIDE. THIS HUMID AIRMASS WILL CAUSE HEAT
INDEX VALUES TO RISE INTO THE UPPER 90S AND LOWER 100S /MAINLY
ACROSS THE SOUTHERN AREAS/ FOR SEVERAL DAYS.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

OVERNIGHT...MVFR AND IFR CEILINGS OVERALL. MVFR VSBY IN SOME
LOCATIONS WITH RAIN/DRIZZLE/FOG. NE WIND 5 - 15 KT.

SATURDAY...IFR/MVFR CEILINGS /SOME MVFR FOG POSSIBLE/ EARLY AS A
RESULT OF THE LINGERING LOW-LEVEL MOISTURE. IMPROVEMENT TO VFR
CIGS NEAR 3500 FT ANTICIPATED BY LATE MORNING AS HEATING WORKS ON
THE LOW- LEVEL MOISTURE. SOME SHOWERS AND THUNDERSTORMS ARE
POSSIBLE, MAINLY IN THE AFTERNOON. HOWEVER, THE TIMING AND
ESPECIALLY THE COVERAGE REMAINS LOW CONFIDENCE THEREFORE A VCSH
WAS ONLY USED. THIS WAS LEFT OUT OF KMIV AND KACY, AS THE THINKING
IS ANY ACTIVITY MAY BE FARTHER INLAND. EAST-NORTHEAST WINDS
BECOMING SOUTH - SOUTHEAST NEAR 10 KNOTS.

SATURDAY NIGHT...AREAS OF 500 TO 1500 FT STRATUS EXPECTED WITH
POSSIBLE PATCHY IFR FOG IN LEFTOVER MOISTURE AND LIGHT S-SW WIND.

OUTLOOK...
SUNDAY THROUGH WEDNESDAY...MAINLY VFR CONDITIONS EXPECTED.
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE ANTICIPATED,
MAINLY IN THE AFTERNOON AND EVENING WITH LOCAL MVFR OR LOWER
CONDITIONS POSSIBLE IN ANY STORMS.

&&

.MARINE...
SCA EXTENDED...TO 6 AM FOR ANZ450...NNJ WATERS NEAR SANDY HOOK...LEFTOVER
5-7 FT SEAS AND DIMINISHING ELY WIND CURRENTLY AT 04Z 25-30 KT.
OTRW THE REMAINING NJ SCA EXPIRES AT 2 AM.

NO SCA EXPECTED DURING THE DAY SATURDAY OR SATURDAY NIGHT AS THE
FLOW BECOMES SE-S-SW WITH TIME. PATCHY FOG MIGHT BE A PROBLEM AT
TIMES.

OUTLOOK...
SUB-ADVISORY CONDITIONS ARE EXPECTED ON THE AREA WATERS SUNDAY THROUGH
WEDNESDAY.

SOUTHERLY WINDS WILL TURN MORE SOUTHWESTERLY AS HIGH PRESSURE
MOVES BUILDS IN FROM THE EAST.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE ANTICIPATED...
MAINLY DURING THE AFTERNOON HOURS. THIS MAY CAUSE WINDS TO BECOME
GUSTY OVER THE AREA WATERS AND WILL LIKELY REDUCE VISIBILITIES.

&&

.CLIMATE...
RERGED FOR 7/12/13 FOR RAINFALL.

WE'LL ATTEMPT A PROJECTION ON EXPECTED POSITIVE MONTHLY DEPARTURE
THROUGH 7/19 AROUND 5AM ON THE 13TH-SATURDAY ONCE WE GET OUR NEW
FCST POSTED AND HAVE TODAYS DATA MERGED INTO THE MONTHLY AVG.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 AM EDT EARLY THIS MORNING FOR
     ANZ451-452.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT EARLY THIS MORNING FOR
     ANZ450.

&&

SYNOPSIS...MEOLA
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...MEOLA
AVIATION...DRAG/MEOLA
MARINE...DRAG/MEOLA 1230 AM..UPDATE FOR THE WWA PORTION.
CLIMATE...
Hazardous weather outlook, Jul 12, 9:41 PM EDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
941 PM EDT FRI JUL 12 2013

PAZ054-055-140145-
CARBON-MONROE-
941 PM EDT FRI JUL 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ060>062-070-071-101>106-140145-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-
PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
941 PM EDT FRI JUL 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A HEAT WAVE IS PROBABLE BEGINNING SUNDAY OR MONDAY AND LASTING
THROUGH THE END OF NEXT WEEK. HEAT INDICES MAY APPROACH 100
DEGREES, ESPECIALLY DURING THE MIDDLE OF THE WEEK AND IN THE MORE
URBANIZED AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-140145-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
941 PM EDT FRI JUL 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-140145-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
941 PM EDT FRI JUL 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 12, 7:57 PM EDT, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
757 PM EDT FRI JUL 12 2013

NJZ017>020-022-026-027-PAZ070-071-130100-
ATLANTIC NJ-CAMDEN NJ-COASTAL OCEAN NJ-DELAWARE PA-GLOUCESTER NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-
SOUTHEASTERN BURLINGTON NJ-
757 PM EDT FRI JUL 12 2013

...SHOWERS WITH HEAVY RAIN WILL AFFECT BURLINGTON...CAMDEN...EASTERN
DELAWARE...GLOUCESTER...NORTHERN ATLANTIC...SOUTHERN OCEAN AND
SOUTHERN PHILADELPHIA COUNTIES...

AT 753 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM 10
MILES EAST OF NORTH BEACH HAVEN TO EGG HARBOR CITY TO COLLINGS LAKES
TO WOODSTOWN...MOVING NORTH AT 15 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS.

THESE SHOWERS WILL BE NEAR WILLIAMSTOWN AROUND 810 PM...SURF CITY
AROUND 820 PM...TRAINER AROUND 830 PM...UPLAND AROUND 840 PM...SHARON
HILL AROUND 850 PM AND HADDON HEIGHTS AROUND 900 PM.

LAT...LON 3977 7408 3950 7429 3950 7436 3952 7436
      3954 7435 3954 7440 3950 7441 3956 7505
      3967 7520 3971 7536 3979 7542 4002 7535
      3998 7527 4001 7521 3992 7411 3978 7418
      3972 7415 3991 7407

ROBERTSON
Special weather statement, Jul 12, 8:03 PM EDT, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
803 PM EDT FRI JUL 12 2013

NJZ017>020-022-026-027-PAZ070-071-130100-
ATLANTIC NJ-CAMDEN NJ-COASTAL OCEAN NJ-DELAWARE PA-GLOUCESTER NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-
SOUTHEASTERN BURLINGTON NJ-
803 PM EDT FRI JUL 12 2013

...SHOWERS WITH HEAVY RAIN WILL AFFECT BURLINGTON...CAMDEN...EASTERN
DELAWARE...GLOUCESTER...NORTHERN ATLANTIC...SOUTHERN OCEAN AND
SOUTHERN PHILADELPHIA COUNTIES...

AT 753 PM EDT...SHOWERS WITH MODERATE TO HEAVY RAIN WERE LOCATED
FROM 10 MILES EAST OF NORTH BEACH HAVEN TO EGG HARBOR CITY TO
COLLINGS LAKES TO WOODSTOWN...MOVING NORTH AT 15 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS.

THESE SHOWERS WILL BE NEAR WILLIAMSTOWN AROUND 810 PM...SURF CITY
AROUND 820 PM...TRAINER AROUND 830 PM...UPLAND AROUND 840 PM...SHARON
HILL AROUND 850 PM AND HADDON HEIGHTS AROUND 900 PM.

LAT...LON 3977 7408 3950 7429 3950 7436 3952 7436
      3954 7435 3954 7440 3950 7441 3956 7505
      3967 7520 3971 7536 3979 7542 4002 7535
      3998 7527 4001 7521 3992 7411 3978 7418
      3972 7415 3991 7407

ROBERTSON
Special weather statement, Jul 12, 8:31 PM EDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
831 PM EDT FRI JUL 12 2013

MDZ008-NJZ007-009-PAZ060>062-101>105-130130-
BERKS PA-CECIL MD-EASTERN CHESTER PA-EASTERN MONTGOMERY PA-
HUNTERDON NJ-LEHIGH PA-NORTHAMPTON PA-UPPER BUCKS PA-WARREN NJ-
WESTERN CHESTER PA-WESTERN MONTGOMERY PA-
831 PM EDT FRI JUL 12 2013

...SHOWERS WITH HEAVY RAIN WILL AFFECT CHESTER...EASTERN
BERKS...LEHIGH...NORTHAMPTON...NORTHWESTERN BUCKS...NORTHWESTERN
CECIL...NORTHWESTERN HUNTERDON...SOUTHWESTERN WARREN AND WESTERN
MONTGOMERY COUNTIES...

AT 827 PM EDT...SHOWERS WITH MODERATE TO HEAVY RAIN WERE LOCATED FROM
ROXBURG TO PUGHTOWN TO PORT DEPOSIT...MOVING NORTHWEST AT 15 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS.

THESE SHOWERS WILL BE NEAR ROXBURG AROUND 840 PM...ELVERSON AROUND
850 PM...NEW MORGAN AROUND 900 PM...NORTH CATASAUQUA AROUND 910 PM...
WIND GAP AROUND 920 PM AND WEST READING AROUND 930 PM.

LAT...LON 3973 7614 3979 7605 3988 7599 4004 7594
      4011 7595 4014 7589 4027 7609 4030 7608
      4081 7551 4087 7527 4069 7486 4003 7544
      3982 7564 3978 7573 3968 7578 3946 7599
      3952 7599 3955 7603 3954 7607 3972 7623

ROBERTSON
Special weather statement, Jul 12, 9:26 PM EDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
926 PM EDT FRI JUL 12 2013

MDZ008-PAZ060-101>103-130300-
CECIL-BERKS-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
INCLUDING THE CITIES OF...ELKTON...READING...HONEY BROOK...
OXFORD...WEST CHESTER...KENNET SQUARE...COLLEGEVILLE...POTTSTOWN
926 PM EDT FRI JUL 12 2013

MODERATE TO HEAVY RAINFALL WILL CONTINUE TO FALL ACROSS THE AREA
THROUGH 11 PM. THE HEAVIEST RAINFALL WILL CAUSE WATER TO POND ON
ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES
ON SMALL STREAMS AND CREEKS.

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 12:00 AM EDTRiver Flood WarningPHINew Castle3 hr
Jul 13, 12:09 AM EDTRiver Flood WarningPHINew Castle115 min
Jul 13, 1:27 AM EDTAreal Flood WarningPHINew Castle4 hr
Jul 13, 1:31 AM EDTRiver Flood WarningPHINew Castle4 hr
Jul 13, 3:16 PM EDTExcessive Heat WatchPHINew Castle13 hr
Jul 13, 3:20 PM EDTSpecial Weather StatementPHINew Castle55 min

Nearby

Areal Flood Warnings in Delaware, 2013Every areal flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.